Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Zostrix Neuropathy Cream Lotion

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Voltaren Cream for Peripheral Neuropathy

I have very painful peripheral neuropathy. I have been on many antiretrovirals for about 10 years (including the usual suspects (DDI, D4T, dapsone to name only a few PN meds). I am adequately VL suppressed on D4t, 3TC, Fortavase and Ritonavir. I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Greg,I have not used Voltaren cream for anything (there is a solution available here for use in the eyes) so I can't be too helpful. Capsaicin cream can be of some use for peripheral neuropathy. Substituting off the D4T to something like... Read more »

Neuropathy in my feet

Hello For many years I have had some significant neuropathy in my feet. My Doc and I have tried to... Read more »

Neuropathy in my feet

HelloFor many years I have had some significant neuropathy in my feet. My Doc and I have tried to... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Neuropathy? Peripheral neuropathy (PN) is a disease of the peripheral nerves. These are all the... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments AIMS for PN What Is Peripheral Neuropathy? Many people living with HIV (HIV+)... Read more »
HIV i-Base

FDA Rejects Capsaicin Patch for HIV-Related Neuropathy

On 9 February the Advisory Committee to the US FDA rejected by a vote of 12-0 an application for a capsaicin skin patch (NGX- 4010, Qutenza) for an indication of HIV-related pain based on proven efficacy. They also voted 11-0 that data the benefits... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

Hiv from unsanitary lotion in non sexual massage

Posted by jackieole, 2 Replies
Hello. Can you catch Hiv from a non sexual massage. I went into a fairly nice spa and had a half hour massage. I noticed the lady (who was very nice) was using a jar of cream.. not a pumop bottle. I have had anxiety issues in the past and i noticed... Read more »

Neuropathy

Posted by Anonymous, 1 Reply
I have had neuropathy in my feet for 4 years now in varying degrees of pain, sometimes light, sometimes crippling. I had some decent results using acetyl-L-carnetine, which seemed to have helped the pain some, but now it has come back in full force.... Read more »

Help with Sores on my feet

Posted by Anonymous, 3 Replies
I have been have dry burning bleeding feet for a few weeks now. I've tried creams and soaking them. Any other suggestions? you can go to this URL to see a picture of my foot to help in your judgement on my treatment.

http://albums.photopoint.com/j/... Read more »

Help with skin problems!

Posted by Anonymous, 1 Reply
I have dry patches on my forehead, back of my neck, back of my ears and eye lids that won't go away (redness and itch). Nizoral HC 2% doesn't help much. Any suggestion will be much appreciated.

Ben


Read more »